MathSciNet Relay Station
MathSciNet bibliographic data
MR369279 (51 #5514) 10H05
Levinson, Norman Zeros of derivative of Riemann's $\xi $-function. Bull. Amer. Math. Soc. 80 (1974), 951–954; corrigendum, ibid. 81 (1975), 506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement